I am on a low amount of Valium - 3mg per day. I am going down by .5 every two weeks. Can i do it quicker? Or shall i keep going at this pace? Thanks s.e
Because you're not using a medication that is an extended release, you have the ability to break the tablet down into smaller and smaller pieces, not just in half. I have used a technique before where I have taken a tablet and broken it in half, and then in half again - and taken three-quarters for a few weeks, then moved to half, then moved to one-quarter, just as an example. You might want to check on the internet for symptoms related to withdrawal, so if you begin to experience those undesirable side-effects, you will know to attribute them to your down-titration. Unless your Doctor gives you instructions otherwise, you should feel comfortable moving at your own pace, and taking as much time as you need. I have even gone as far as taking one-eighth of a tablet before to round out the final week of down-titration, and that helped make it an easier transition for me. This type of plan should never be used with any coated tablet or one that is extended-release, of course. Best of luck to you! Meggie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2010 • 7 answers
For those who found relief with an antidepressant did you just one day start feeling good or was it?
Posted 16 Aug 2013 • 2 answers
I take zoloft in am and valium at bedtime. I was told valium will reduce night terrors,but zolft wi?
Posted 20 Sep 2013 • 1 answer
Posted 6 Jul 2016 • 1 answer
Posted 15 Oct 2016 • 2 answers